# SDR ASAA2014051707873

- Difficulty date: May 17, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 47,147 hours, 18,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 144A822235
- Condition: Corroded
- Location: Bs 591
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT CUTOUT LOWER SILL INTERCOSTAL UPPER SURFACE CORRODED BS 591, LBL 72, WL 221.  ACFT GROUNDED.  REMOVED CORROSION ORIG .080 REMAINING .076, LOSS .004 IAW SRM 53-40-15-1A-1, FIG 102, DETAIL B-B TOOL T8225M FOUND TO BE WITHIN LIMITS ALODINED AND PRIMED IAW SRM 51-20-01 PAINTED AND MARKED BLENDOUT IAW AMM 51-05-01-701. REMOVED DOT.
